The existence and behavior of solutions that have asymptotes in the case of second order nonlinear equations
Differencialʹnye uravneniâ, Tome 6 (1970) no. 12, pp. 2182-2192
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_12_a6,
author = {A. V. Kostin},
title = {The existence and behavior of solutions that have asymptotes in the case of second order nonlinear equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2182--2192},
year = {1970},
volume = {6},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_12_a6/}
}
TY - JOUR AU - A. V. Kostin TI - The existence and behavior of solutions that have asymptotes in the case of second order nonlinear equations JO - Differencialʹnye uravneniâ PY - 1970 SP - 2182 EP - 2192 VL - 6 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1970_6_12_a6/ LA - ru ID - DE_1970_6_12_a6 ER -
A. V. Kostin. The existence and behavior of solutions that have asymptotes in the case of second order nonlinear equations. Differencialʹnye uravneniâ, Tome 6 (1970) no. 12, pp. 2182-2192. http://geodesic.mathdoc.fr/item/DE_1970_6_12_a6/